| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 13-16


G. G. Arsan, E. O. Canfes, U. Dursun
      On null 2-type submanifolds of the pseudo Euclidean space E^5_t
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 609-622.

Chuanliang Xu, Hong-Ge Zhao
      A sequential linear programming method for generalized linear complementarity problem
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 623-630.

T. Nakazi
      Some Fredholm integration operators on a Hilbert space of holomorphic functions on the unit disc
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 631-638.

E. Turhan
      Completeness of Lorentz metric on 3-dimensional Heisenberg group
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 639-644.

G. Leduc
      Smooth superprocess evolution equation solutions
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 645-660.

J. Sanqui, T. Nguyen, A. Gupta
      Estimation in Roberts' correlation model for twin studies
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 661-670.

S. Suzulmus, S. Sakallioglu
      Estimation of unique variances using G-inverse matrix in factor analysis
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 671-676.

G. Szeto, L. Xue
      On Galois extensions of a separable algebra
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 677-683.

Yin Qingyan, Ren Xueming, K. P. Shum
      Comprehensive congruences on U-cyber semigroups
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 685-693.

N. Taghizadeh, V. Khanbabai
      On the formalization of the solution of Fredholm integral equations with degenerate kernel
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 695-701.

A. Tahmasbi
      Numerical solutions for stiff ordinary differential equation systems
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 703-711.

S. Isleyen
      A linear model for MRG and quaternion operator
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 713-719.

N. Chaidee, K. Neammanee
      Berry-Esseen bound for independent random sum via Stein's method
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 721-738.

F. Ozen, S. Altay, S. A. Uysal
      Darboux function in a hypersurface of a Riemannian manifold with semi-symmetric metric connection
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 739-749.

J. Ramos-Fernandez, M. Salas-Brown
      A class of dominating-type sets for L^p(D,d\mu) spaces
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 751-758.

F. G. Lupianez
      On M-spaces and Banach spaces
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 759-762.

O. A. AbuAarqob, N. T. Shawagfeh, O. A. AbuGhneim
      Functions defined on fuzzy real numbers according to Zadeh's extension
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 763-776.

J. A. de Wet
      A logical basis for the standard model and quark mass ratios
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 777-782.

S. Yilmaz, M. Turgut
      On the characterizations of inclined curves in Minkowski space-time E_1^4
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 783-792.

M. Turgut, S. Yilmaz
      On the Frenet frame and a characterization of space-like involute-evolute curve couple in Minkowski space-time
      Int. Math. Forum, Vol. 3, 2008, no. 13-16, 793-801.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |